Size matters: the standard error of regressions in the American Economic Review
Stephen Ziliak and
Deirdre McCloskey
Journal of Behavioral and Experimental Economics (formerly The Journal of Socio-Economics), 2004, vol. 33, issue 5, 527-546
Date: 2004
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (155)
Downloads: (external link)
http://www.sciencedirect.com/science/article/B6W5H ... 40175c9a0b3436ece565
Full text for ScienceDirect subscribers only
Related works:
Journal Article: Size Matters: The Standard Error of Regressions in the American Economic Review (2004) 
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:soceco:v:33:y:2004:i:5:p:527-546
Access Statistics for this article
Journal of Behavioral and Experimental Economics (formerly The Journal of Socio-Economics) is currently edited by Pablo Brañas Garza
More articles in Journal of Behavioral and Experimental Economics (formerly The Journal of Socio-Economics) from Elsevier
Bibliographic data for series maintained by Catherine Liu ().